Title: A robust approach to joint modeling of mean and scale covariance for longitudinal data
Authors: Lin, Tsung-I
Wang, Yun-Jen
資訊管理與財務金融系 註:原資管所+財金所
Department of Information Management and Finance
Keywords: Covariance structure;Maximum likelihood estimates;Reparameterization;Robustness;Outliers;Prediction
Issue Date: 1-Sep-2009
Abstract: In this paper, we propose a multivariate t regression model with its mean and scale covariance modeled jointly for the analysis of longitudinal data. A modified Cholesky decomposition is adopted to factorize the dependence structure in terms of unconstrained autoregressive and scale innovation parameters. We present three distinct representations of the log-likelihood function of the model and study the associated properties. A computationally efficient Fisher scoring algorithm is developed for carrying out maximum likelihood estimation. The technique for the prediction of future responses in this context is also investigated. The implementation of the proposed methodology is illustrated through two real-life examples and extensive simulation studies. (C) 2009 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.jspi.2009.02.008
http://hdl.handle.net/11536/6745
ISSN: 0378-3758
DOI: 10.1016/j.jspi.2009.02.008
Journal: JOURNAL OF STATISTICAL PLANNING AND INFERENCE
Volume: 139
Issue: 9
Begin Page: 3013
End Page: 3026
Appears in Collections:Articles


Files in This Item:

  1. 000267956600013.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.